# SDR IPXA1669069

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587627
- Condition: Damaged
- Location: Bs 680-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MAIN DECK DAMAGED LOCATED APPROX STA 680 TO 764.     FABRICATED NEW FLOOR PANEL IAW EO-B767-5320-9693-H.
